Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/468
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: The Mx/G/1 queue with queue length dependent service times
Author: Choi, Bong Dae
Kim, Yeong Cheol
Shin, Yang Woo
Pearce, Charles Edward Miller
Citation: J.A.M.S.A. Journal of Applied Mathematics and Stochastic Analysis, 2001; 14(4):399-419
Publisher: North Atlantic Science
Issue Date: 2001
ISSN: 1048-9533
School/Discipline: School of Mathematical Sciences : Applied Mathematics
Statement of
Responsibility: 
Bong Dae Choi, Yeong Cheol Kim, Yang Woo Shin, and Charles E. M. Pearce
Abstract: We deal with the MX/G/1 queue where service times depend on the queue length at the service initiation. By using Markov renewal theory, we derive the queue length distribution at departure epochs. We also obtain the transient queue length distribution at time t and its limiting distribution and the virtual waiting time distribution. The numerical results for transient mean queue length and queue length distributions are given.
Keywords: MX/G/1 Queue, Queue Length Dependent Service Time, Transient Queue Length Distribution, Waiting Time Distribution.
Rights: © 2001 by North Atlantic Science Publishing Company
RMID: 0020012336
DOI: 10.1155/S104895330100034X
Appears in Collections:Applied Mathematics publications

Files in This Item:
File SizeFormat 
hdl_468.pdf1.37 MBPublisher's PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.